# SDR DXTA200702079

- Difficulty date: April 4, 2007
- Submitted: April 5, 2007
- Operation: Air carrier
- Aircraft: N363QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600536
- Aircraft time: 6,526 hours, 5,421 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Faulted
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O BRAKES LITTLE TO NO EFFECT DURING FIRST 80 PERCENT OF TRAVEL WORKED DURING LAST PART BUT SOFT. NEEDED TO BE PUMPED AT LEAST TWICE TO GET RESISTANCE BUT FADED FAST CAPT SIDE FELT NORMAL.  NO LEAKS NOTED.
